# SDR QMLA2017050817048

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N7UC
- Make and model: Agusta A109E
- Aircraft serial: 11088
- Aircraft time: 5,546 hours, 17,562 cycles
- Engine: Pwc PW206C
- Engine time: 1,561 hours, 17,562 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Condition: Cracked
- Location: Door Frame
- Part time: 5,546 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOTS AFT DOOR POST IS CRACKED AT JUNCTION WHERE THE POST ATTACHES TO THE FLOOR. THE CRACK STARTS ON THE INSIDE AND REACHES AROUND TO THE FRONT SIDE OF THE POST.
